# SDR HEEA0014102

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 8502CS20LW
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED INDICATOR INDICATES HIGH OUT OF TOLERANCE.
